The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (998 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 1, 1982, pp. 25–40
DOI: 10.4171/ZAA/3

Published online: 1982-02-28

Modular Interpolation Spaces I

Miroslav Krbec

An interpolation method in modular spaces is introduced and basic properties of obtained interpolation spaces are studied (completness, imbeddings etc.). The main result hero is a reiteration theorem. It is shown how the method works in Orlicz spaces and as an example of applications there is proved a multiplier theorem of the Michlin type. The method generalizes the $K$-method of Peetre.

No keywords available for this article.

Krbec Miroslav: Modular Interpolation Spaces I. Z. Anal. Anwend. 1 (1982), 25-40. doi: 10.4171/ZAA/3